×

zbMATH — the first resource for mathematics

Weighted means of weakly dependent random variables. (Russian, English) Zbl 1084.60015
Vestn. Mosk. Univ., Ser. I 2004, No. 5, 34-37 (2004); translation in Mosc. Univ. Math. Bull. 59, No. 5, 36-39 (2004).
The classical Bernstein theorem claims validity of the large numbers law for the weakly dependent terms. The authors generalize this result by means of replacement of the arithmetic means by the Riesz or Wronski means.
MSC:
60F05 Central limit and other weak theorems
PDF BibTeX XML Cite